$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Advil Mini Liquid 20 Capsules

  Product ID: 107228

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Advil Mini Liquid 20 Capsules

Advil Mini Liquid 20 Capsules

产品号:107228
$4.99 中文官网 618独享折扣
$6.75
$4.99
节省$1.76
不用付零售价: $6.75
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

在您购买此药物后,您需要在2个工作日内致电1300 367 283联系药剂师,以确定此产品是否适合您。如果您没有联系我们,该产品将从您的订单中删除,其余订单将发货。

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。在阳光下曝晒时,应穿戴防护服、帽子和眼镜。应避免长时间暴露在阳光下。为了有效防晒,需要按照产品指示经常并重复涂抹。
母乳对大多数婴儿来说是最好的。如果需要,婴儿配方奶粉是一种健康的选择。有购买数量限制。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
请仔细阅读产品标签,并遵循使用说明。配合健康饮食和身体锻炼。
请仔细阅读产品标签,并遵循使用说明。不正确的使用是有害的。
请向药剂师咨询此产品。不正确的使用是有害的。
 

信息

Advil Minis Liquid Capsules 20s
Advil Minis Liquid Capsules 20s
Advil Minis Liquid Capsules 20s
Advil Minis Liquid Capsules 20s

*Kellstein D, et al. Different formulations of ibuprofen liquid capsules have different absorption profiles.

Advil Minis Liquid Capsules 20sEffective Pain Relief

Doctors and patients alike have trusted Advil for 35+ years to relieve their pains gently.

Advil Minis Liquid Capsules 20sDifferent Pain States

Advil provides pain relief for:
• Headache, Migraines & Tension Pain
• Period & Dental Pain
• Sore Throat
• Pain associated with the common cold & flu
• Muscle Pain
• Reduce Fever


Advil Minis Liquid Capsules 20sRelieve Pain & Inflammation

The medicine in Advil is designed to relieve pain at the site of inflammation so you can get relief right where you need it.

Advil Minis Liquid Capsules 20s
Advil Minis Liquid Capsules 20s
Dosage

Take 1-2 capsules swallowed whole with water.
Repeat close if necessary after 4 to 6 hours.
Do not exceed 6 capsules in 24 hours.

Advil Minis Liquid Capsules 20s

一般信息

Advil Minis Liquid Capsules are absorbed fast** and are 23% smaller* for easy to swallow fast relief of headaches and many other types of pain. Advil Minis also come in a convenient carry bottle.
*Volume comparison against Advil Liquid Capsules AUST R 97229.
**Kellstein, David et al. Different formulations of ibuprofen liquid capsules have different absorption profiles J Clin Pharmacol; 47; Abstract 91(2007) Sponsored by Wyeth Consumer Healthcare


Advil Minis temporarily relieves pain and discomfort from common pains such as:
• Headache
• Migraine headache
• Period Pain
• Dental Pain
• Sore throat
• Minor Arthritis Pain
• Pain associated with the common cold and flu
Advil Minis temporarily relieves acute pain where inflammation is present such as:
• Back Pain
• Neck Pain
• Muscle Pain
Advil Liquid Capsules also reduce fever.
Advil Minis Liquid Capsules are absorbed fast** and are 23% smaller* for easy to swallow fast relief of headaches and many other types of pain. Advil Minis also come in a convenient carry bottle.
*Volume comparison against Advil Liquid Capsules AUST R 97229.
**Kellstein, David et al. Different formulations of ibuprofen liquid capsules have different absorption profiles J Clin Pharmacol; 47; Abstract 91(2007) Sponsored by Wyeth Consumer Healthcare

Suitable For: This product is suitable for adults and children aged 12 years and over.

Boxed Contents: 20 Mini Liquid Capsules

Size: 20 Pack

KEY FEATURES

• Fast Pain relief
• Easy to swallow
• Reduces Fever
• Great everday value
• Liquid Capsule

警告

Do not use this product:
If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicine, pain reliever / fever reducer or any other component of this product
If you are pregnant, or trying to become pregnant
If you have a current or past history of stomach ulcer / bleeding / disorders
If you have impaired kidney function or heart failure
In children under 12 years
Unless your doctor has told you do not use this product:
If you have asthma, high blood pressure, heart or liver disease
If you are breast feeding
With other medicines containing ibuprofen, aspirin, other anti-inflammatory medicines, blood thinners or any other medicines you take regularly
If you are taking aspirin for heart attack or stroke as ibuprofen may decrease this benefit of aspirin
If you are 65 years or over or under a doctor's care for any serious condition
While using this product:
Stop use and see your doctor immediately if you see an allergic reaction including skin reddening, rash or blisters or if pain or fever gets worse or lasts for more than a few days
Stop use and ask the doctor if you see blood in your vomit or have bloody or black stools
Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive or prolonged use can be harmful and increase the risk of heart attack, heart disease, stroke or liver damage
Side effects may be minimised by using the smallest dose for the shortest duration of time
In case of accidental overdose, stop use and contact immediately the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766)
Contains sulfites, soya bean products, galactose and 15.9 mg of potassium per capsule

CAUTION

Keep out of reach of children.

FIRST AID INFORMATION

In case of accidental overdose, stop use and contact immediately the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766).

成分

Ibuprofen 200 mg

Active Ingredients: Ibuprofen 200 mg

Contains: Ibuprofen 200 mg

Allergen Contains: Soybean| Sulphites

使用方法

For use by Adults and Children from 12 years and over. Take 1 or 2 capsules swallowed whole with water.
Repeat dose if necessary after 4 to 6 hours.
Do not exceed 6 capsules in 24 hours.

USAGE ADVICE

For use by Adults and Children from 12 years and over. Take 1 or 2 capsules swallowed whole with water.
Repeat dose if necessary after 4 to 6 hours.
Do not exceed 6 capsules in 24 hours.

SAFETY DIRECTIONS

Keep out of reach of children.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Rated 5 out of 5 by from Love the Advil mini caps Great, compact and hood for the hand bag - 2 Advils for an adult will generally help calm my headaches down - highly recommend
Date published: 2023-05-11
Rated 5 out of 5 by from Love the size of capsules Love these minis can’t tell I’m taking anything great and helps with pain pretty quick
Date published: 2022-11-11
Rated 5 out of 5 by from Convenient Handy to take anywhere
Date published: 2021-09-23
  • y_2024, m_5, d_21, h_7
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_5, tr_3
  • loc_en_AU, sid_107228, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT